# SDR QXEA0200705

- Difficulty date: April 23, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 2,398 hours, 2,840 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Support Bracket
- Condition: Cracked
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - NR 2 ENGINE COWL, AFT CONE SUPPORT BRACKET CRACKED.  REPAIRED BRACKET IAW RD 8-71-016.
